# SDR 98ZZZX1489

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1621
- Make and model: Israel 1124
- Aircraft serial: 275
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Part number: 453005509
- Condition: Cracked
- Location: Aft Spar Splice
- Part time: 8,364 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CRACKS IN HORIZONTAL STABILIZER AFT SPAR SPLICE HINGE FITTING.  TAT:  8,363.6 HOURS.  LANDINGS:  5,993.
